Scientific paper - Original scientific paper
Naturally invariant measure of chaotic attractors and the conditionally invariant measure of embedded chaotic repellers
Physical Review E, 65 (2002), 3; 036218-9. https://doi.org/10.1103/PhysRevE.65.036218


Citations:
,
Cite this document

Buljan, H. & Paar, V. (2002). Naturally invariant measure of chaotic attractors and the conditionally invariant measure of embedded chaotic repellers. Physical Review E, 65. (3), 036218-9. doi: 10.1103/PhysRevE.65.036218

Buljan, Hrvoje and Vladimir Paar. "Naturally invariant measure of chaotic attractors and the conditionally invariant measure of embedded chaotic repellers." Physical Review E, vol. 65, no. 3, 2002, pp. 036218-9. https://doi.org/10.1103/PhysRevE.65.036218

Buljan, Hrvoje and Vladimir Paar. "Naturally invariant measure of chaotic attractors and the conditionally invariant measure of embedded chaotic repellers." Physical Review E 65, no. 3 (2002): 036218-9. https://doi.org/10.1103/PhysRevE.65.036218

Buljan, H. and Paar, V. (2002) 'Naturally invariant measure of chaotic attractors and the conditionally invariant measure of embedded chaotic repellers', Physical Review E, 65(3), pp. 036218-9. doi: 10.1103/PhysRevE.65.036218

Buljan H, Paar V. Naturally invariant measure of chaotic attractors and the conditionally invariant measure of embedded chaotic repellers. Physical Review E [Internet]. 2002 [cited 2025 April 03];65(3):036218-9. doi: 10.1103/PhysRevE.65.036218

H. Buljan and V. Paar, "Naturally invariant measure of chaotic attractors and the conditionally invariant measure of embedded chaotic repellers", Physical Review E, vol. 65, no. 3, pp. 036218-9, 2002. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:217:937773. [Accessed: 03 April 2025]

Please login to the repository to save this object to your list.
accessibility

closeAccessibilityrefresh

If you wish to permanently save changes, click on Save, if not - your settings will be reset when you restart the browser.